期刊論文

標題 Testing goodness-of-fit of a logistic regression model with case–control data
學年 93
學期 1
出版(發表)日期 2004/09/01
作品名稱 Testing goodness-of-fit of a logistic regression model with case–control data
作品名稱(其他語言)
著者 Cheng, K. F.; Chen, Li-ching
單位 淡江大學統計學系
出版者 Elsevier
著錄名稱、卷期、頁數 Journal of Statistical Planning and Inference 124(2), pp.409-422
摘要
關鍵字 Asymptotic distribution; Asymptotic power; Case–control data; Goodness of fit; Logistic regression
語言 英文
ISSN 0378-3758
期刊性質 國外
收錄於 SCI
產學合作
通訊作者
審稿制度
國別
公開徵稿
出版型式